Show simple item record

dc.contributor.authorCoclite, Giuseppe Maria ( Orcid Icon 0000-0001-6019-4757 )
dc.contributor.authorGeorgiev, Vladimir ( Orcid Icon 0000-0001-6796-7644 )
dc.date.accessioned2021-04-26T18:43:33Z
dc.date.available2021-04-26T18:43:33Z
dc.date.issued2004-07-30
dc.identifier.citationCoclite, G. M., & Georgiev, V. (2004). Solitary waves for Maxwell-Schrodinger equations. Electronic Journal of Differential Equations, 2004(94), pp. 1-31.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13448
dc.description.abstractIn this paper we study solitary waves for the coupled system of Schrödinger-Maxwell equations in the three-dimensional space. We prove the existence of a sequence of radial solitary waves for these equations with a fixed L2 norm. We study the asymptotic behavior and the smoothness of these solutions. We show also that the eigenvalues are negative and the first one is isolated.en_US
dc.formatText
dc.format.extent31 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMaxwell-Schrodinger systemen_US
dc.subjectSolitary type solutionsen_US
dc.subjectVariational problemsen_US
dc.titleSolitary waves for Maxwell-Schrödinger equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record